Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 73

All articles in this issue are freely accessible.

Wavelet orthogonal approximation of fractional generalized random fields on bounded domains
J. M. Angulo, M. D. Ruiz-Medina and V. V. Anh.
Theor. Probability and Math. Statist. 73 (2006), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213332
Approximation of a stochastic integral with respect to fractional Brownian motion by integrals with respect to absolutely continuous processes
T. O. Androshchuk.
Theor. Probability and Math. Statist. 73 (2006), 19-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213333
Prokhorov–Loève strong law of large numbers for martingales normalized by operators
V. V. Buldygin and V. O. Koval'.
Theor. Probability and Math. Statist. 73 (2006), 31-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213334
Laws of iterated logarithm for stochastic integrals of generalized sub-Gaussian processes
A. Castellucci and R. Giuliano Antonini.
Theor. Probability and Math. Statist. 73 (2006), 47-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213840
Random attractor for the reaction-diffusion equation perturbed by a stochastic càdlàg process
O. V. Kapustyan, J. Valero and O. V. Pereguda.
Theor. Probability and Math. Statist. 73 (2006), 57-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213841
Lundberg approximation for the risk function in an almost homogeneous environment
M. V. Kartashov and O. M. Stroev.
Theor. Probability and Math. Statist. 73 (2006), 71-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213842
Estimates for the distribution of the supremum of square-Gaussian stochastic processes defined on noncompact sets
Yu. V. Kozachenko and T. V. Fedoryanich.
Theor. Probability and Math. Statist. 73 (2006), 81-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213843
Estimation of the density of a distribution from data with an admixture
N. Lodatko and R. Maiboroda.
Theor. Probability and Math. Statist. 73 (2006), 99-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213844
Valuation of flexible insurance contracts
A. V. Melnikov, M. M. Moliboga and V. S. Skornyakova.
Theor. Probability and Math. Statist. 73 (2006), 109-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion
Yu. S. Mishura and S. V. Posashkov.
Theor. Probability and Math. Statist. 73 (2006), 117-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Interpolation of multidimensional stationary sequences
M. P. Moklyachuk and O. Yu. Masyutka.
Theor. Probability and Math. Statist. 73 (2006), 125-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213847
Tauberian theorems for random fields with an $OR$ spectrum. I
A. Ya. Olenko.
Theor. Probability and Math. Statist. 73 (2006), 135-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Multidimensional weakly stationary random functions on semigroups
O. I. Ponomarenko and Yu. D. Perun.
Theor. Probability and Math. Statist. 73 (2006), 151-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213849
Inconsistency of the orthogonal regression estimator for the vector nonlinear errors-in-variables model
G. S. Repetats'ka.
Theor. Probability and Math. Statist. 73 (2006), 163-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213850
An estimate of the probability that the queue length exceeds the maximum for a queue that is a generalized Ornstein–Uhlenbeck stochastic process
R. E. Yamnenko.
Theor. Probability and Math. Statist. 73 (2006), 181-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213851